# SDR CALA2018120202470

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 35,721 hours, 12,307 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER SKIN CRACKED A STA 184.70 APPROX 8" FROM L/E FRONT SPAR. REPAIR PERFORMED ON N/R 9633760.
